# SDR SWIA200413197

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,640 hours, 23,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE; PRESSURE FLOOR WEB CRACKED; FS 469.00 LBL 9.0 TO RBL 9.0.  (DISCOVERED DURING C-CHECK INSPECTION) REPAIRED PRESSURE FLOOR CUTOUT IAW CRJ REO 601R-53-41-102 REV. NC.
